MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-ANGIO DRAPE CARDIAC PACK

MEDLINE INDUSTRIES, LP; DBD-ANGIO DRAPE CARDIAC PACK
Model Number DYNJ51615L
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a control syringe component was noted to be cracked within the pack.
 
Additional Manufacturer Narrative
It was reported that a control syringe component was noted to be cracked within the pack.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No photo or physical sample was provided for evaluation and a root cause was unable to be determined.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-ANGIO DRAPE CARDIAC PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18921464
Report Number1423395-2024-00138
Device Sequence Number6248510
Product Code OES
UDI-Device Identifier40193489942690
UDI-Public40193489942690
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ51615L
Device Lot Number21KMC347
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown